# SDR DALA2023070705509

- Difficulty date: June 29, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N321DH
- Make and model: Airbus A321-211
- Aircraft serial: 7592
- Aircraft time: 18,154 hours, 8,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RH ESCAPE SLIDE LIGHTING IS INOP. REPLACED SLIDE/RAFT AFT RH AS PER AMDS CARD #2561-4002-RA AND PERFORMED OPERATIONAL TEST EPSU AFT POSITION ASPER AMDS CARD #2561-4002-RA STEP 13.C TEST IS GOOD PLACARD REMOVED. RII INSPECTION COMPLETE 117432 AE232QC. JOB COMPLETE. (LP# 4948534)
